# SDR 06FDEA03785

- Difficulty date: October 25, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NFA67131
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CTR CARGO DOOR JAMB CUT OUT LOWER AFT EXTERIOR SKIN EDGES FOUND DAMAGED.  AREA TRIMMED OUT 0.50"X   6 AS PER SRM 53-50-00 FIG.16 VOL.I AND FOUND WITHIN LIMIT. NEW DOUBLERS FABRICATED AS PER SRM   53-50-00 VOL.I. HOLES PICKED UP AS PER SRM 51-31-01 VOL.II AND REPROTECTED AS PER   SRM   51-21-01 VOL.II. NEW DOUBLERS PAINTED AS PER SRM 51-21-01 VOL.II AND INSTALLED AS PER   SRM   53-50-00 FIG.16 VOL.I. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
